# SDR DALA2025062004650

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA.  REPLACED FLOOR SUPPORT -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11.
